# SDR SWIA200412812

- Difficulty date: January 24, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 22,819 hours, 32,410 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Servo
- Part number: C818022
- Part serial: 809
- Condition: Inoperative
- Location: Stall Warning
- Part time: 8,893 hours, 13,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, F
- Precautionary procedure: O

## Discrepancy

NR 1 STALL WARNING SYSTEM INOP.  MEL 27-36-2.  REPLACED STICK SHAKER ON CAPTAIN'S SIDE.  OPS CHECKS GOOD IAW MM 27-34-04.
